A1 Journal article – refereed
Calderon-Zygmund estimates in generalized Orlicz spaces




List of Authors: Peter Hästö, Jihoon Ok
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Publication year: 2019
Journal: Journal of Differential Equations
Journal name in source: JOURNAL OF DIFFERENTIAL EQUATIONS
Journal acronym: J DIFFER EQUATIONS
Volume number: 267
Number of pages: 32
ISSN: 0022-0396

Abstract
We establish the W-2,W-phi(.)-solvability of the linear elliptic equations in non-divergence form under a suitable, essentially minimal, condition of the generalized Orlicz function phi(.) = phi(x, t), by deriving Calderon-Zygmund type estimates. The class of generalized Orlicz spaces we consider here contains as special cases classical Lebesgue and Orlicz spaces, as well as non-standard growth cases like variable exponent and double phase growth. (C) 2019 Elsevier Inc. All rights reserved.


Internal Authors/Editors

Last updated on 2019-20-06 at 10:23